Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 80, NWS Norman, OK

April 29, 2025Cotton County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 29, 2025, 8:24 PM CDT for Cotton County, Oklahoma. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2025, 8:24 PM CDT (01:24 UTC)
Expired
Apr 29, 2025, 8:45 PM CDT
In force
21 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Cotton County, OK

The radar

The Altus AFB radar (KFDR), 40 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 6:25 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

830 
WFUS54 KOUN 300124
TOROUN
OKC033-300145-
/O.NEW.KOUN.TO.W.0080.250430T0124Z-250430T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
824 PM CDT Tue Apr 29 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southwestern Cotton County in southwestern Oklahoma...

* Until 845 PM CDT.

* At 824 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Devol, moving northeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Randlett, Devol, and Cookietown.

This includes Interstate 44 between mile markers 4 and 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3421 9861 3433 9861 3434 9862 3440 9862
      3433 9831 3414 9851
TIME...MOT...LOC 0124Z 203DEG 22KT 3422 9856 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Meister

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 29, 6:23 PM CDT, 2 hours 1 minute earlier. Its key messages:

  • Issued at 153 PM CDT Sat Apr 26 2025 -Potentially life-threatening flash flood/flood threat through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather will moderate over the weekend.
Area forecast discussion, Apr 29, 6:23 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
623 PM CDT Tue Apr 29 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025

-Potentially life-threatening flash flood/flood threat through
Wednesday.

-Severe thunderstorms with all hazards possible through Wednesday.

-Unsettled weather will moderate over the weekend.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 158 PM CDT Tue Apr 29 2025

The screaming message of this forecast update is the potential for
significant and/or potentially life-threatening flash flood/flood
hazards through the next 24+ hours. A secondary but notable risk for
severe convective storms/tornadoes is also present...particularly
over western north Texas and southern Oklahoma.

Current mesoanalysis shows an effective frontal boundary moving
southward and oriented along/south of the I44 corridor. The
airmass south of this boundary is destabilizing yet again, and has
proven to support all severe weather modes in recent days.
Several perturbations embedded within persistent southwesterly
flow aloft will continue to support multiple convective complexes
through tonight (and into Wednesday). Given anomalously moist
atmospheric profiles with PWATs 1.2-1.5 inches, the potential for
training heavy rainfall is high. This atop a footprint of 7-day
rainfall totals generally ranging from 4-8+ inches over
southwestern and south- central Oklahoma...including the OKC Metro
area. Current MRMS FLASH continues to show saturated surface
conditions from the Wichita Mountains northeastward through the
central Oklahoma/OKC Metro, so any additional convective rains
will be problematic.

Unfortunately, all other convective hazard will also be possible-
especially south of the boundary. Those hazards will be dictated by
convective mode...with the best chance of discrete/supercell storms
over the Red River Valley and points south. Otherwise, convective
segments/clusters also have readily produced damaging wind gusts
within this airmass.

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 158 PM CDT Tue Apr 29 2025

The active weather described above will persist through
Wednesday as the upper air low now over northern Arizona begins to
approach the region. DESI probabilistic data suggests 85%
probability of >3 inch rainfall along the I44 corridor of
southwestern Oklahoma by 1 pm Wednesday, and >50% of >5 inches.
Some high resolution models suggest localized QPFs >8+ inches may
not be out of the question somewhere over western north Texas
and/or south-central Oklahoma. Unfortunately, this would include
the Lawton area proper - where impactful flooding has already
occurred - and areas eastward across the Arbuckle Mountains (a
known flood-prone part of south-central Oklahoma).

Again, all convective hazards will be possible, and largely
contingent upon the mesoscale evolution of surface features and
influences of preceding convection. The most likely scenarios
appear to support a southward frontal position which may
effectively make flash flooding a notably greater risk than
tornadoes/damaging winds.

&&

.LONG TERM...
(Friday through next Monday)
Issued at 158 PM CDT Tue Apr 29 2025

The parent upper air low which has instigated much of the
recent active weather will eventually eject eastward late
Wednesday and early Thursday. Low amplitude ridging aloft will
briefly influence our weather into the weekend before another
western U.S. storm system deepens during the Sunday/Monday
timeframe with some signals of unsettled weather for the southern
Plains again by the first half of next work week.

&&

.AVIATION...
(00Z TAFS)
Issued at 544 PM CDT Tue Apr 29 2025

Ongoing rounds of showers & thunderstorms will continue to affect
all of our terminals at least through 19Z while periods of reduced
visibilities and lowered ceiling to MVFR conditions to IFR
conditions for short periods. A cold front remains stalled nearly
along the Red River with surface winds out of the northeast
behind the front. However, outflow from storm activity will likely
keep surface winds variable in direction.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  59  70  54  76 / 100  90  70  10
Hobart OK         56  72  50  77 / 100  80  50   0
Wichita Falls TX  60  76  53  80 /  90  90  40   0
Gage OK           51  73  47  74 /  70  60  40  20
Ponca City OK     57  71  55  76 /  90  80  70  30
Durant OK         65  74  62  82 /  70 100  80  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ008-012-013-
     016>048-050>052.

TX...Flood Watch through late Wednesday night for TXZ083>090.

&&

NEAR TERM...20
SHORT TERM...20
LONG TERM....20
AVIATION...68

In the hours before

Local storm report, Apr 29, 7:03 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
703 PM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     Hail             2 NE Seymour            33.62N 99.24W
04/29/2025  E2.50 Inch       Baylor             TX   Public

            Report from mPING: Tennis Ball (2.50 in.).

&&

JH
Special weather statement, Apr 29, 7:05 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Norman OK
705 PM CDT Tue Apr 29 2025

OKZ036-037-TXZ085-300030-
Tillman OK-Jackson OK-Wilbarger TX-
705 PM CDT Tue Apr 29 2025

...Strong thunderstorms will impact portions of southeastern Jackson,
northwestern Tillman and northwestern Wilbarger Counties through 730
PM CDT...

At 704 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles east of Elmer to near Fargo. Movement
was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tipton, Olustee, Elmer, Headrick, Fargo, Humphreys, Odell, and Hess.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3469 9909 3467 9909 3467 9910 3464 9910
      3464 9908 3433 9903 3418 9947 3453 9948
TIME...MOT...LOC 0004Z 225DEG 26KT 3447 9929 3429 9924

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mahale
Local storm report, Apr 29, 7:14 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
714 PM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     Tstm Wnd Gst     3 NW Seymour            33.62N 99.30W
04/29/2025  M106 MPH         Baylor             TX   Mesonet

&&

JH
Special weather statement, Apr 29, 7:14 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Norman OK
714 PM CDT Tue Apr 29 2025

OKZ019-020-025-026-300100-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-
714 PM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of northwestern
Lincoln, northeastern Oklahoma, southeastern Logan and southwestern
Payne Counties through 800 PM CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Meridian, moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Eastern Edmond, Guthrie, Perkins, Langston, Carney, Tryon, Agra,
Coyle, Arcadia, Meridian, and Fallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3560 9734 3577 9745 3611 9725 3591 9684
TIME...MOT...LOC 0014Z 218DEG 26KT 3576 9729

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Local storm report, Apr 29, 7:38 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
738 PM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     Hail             5 SW Dundee             33.70N 98.97W
04/29/2025  E1.00 Inch       Baylor             TX   Public

            Report from mPING: Quarter (1.00 in.).

&&

JH
Special weather statement, Apr 29, 8:04 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
804 PM CDT Tue Apr 29 2025

OKZ020-026-300145-
Payne OK-Lincoln OK-
804 PM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of northwestern Lincoln
and eastern Payne Counties through 845 PM CDT...

At 804 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tryon, moving northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Cushing, Perkins, Yale, Carney, Tryon, Ripley, Agra, Quay, and
Ingalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3577 9697 3593 9712 3620 9682 3616 9682
      3616 9662 3602 9662
TIME...MOT...LOC 0104Z 225DEG 30KT 3593 9695

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:05 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson, Kiowa, Tillman6 hr
Apr 29, 7:05 PM CDTSpecial Weather StatementOUNJackson25 min
Apr 29, 7:12 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more8 hr
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Apr 29, 7:14 PM CDTSpecial Weather StatementOUNLogan46 min
Apr 29, 7:33 PM CDTTornado WarningOUNTillman27 min
Apr 29, 7:41 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman9 hr
Apr 29, 7:45 PM CDTSevere Thunderstorm WarningOUNNoble, Payne45 min
Apr 29, 7:50 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman8 hr
Apr 29, 7:52 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman38 min
Apr 29, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCotton38 min
Apr 29, 7:53 PM CDTTornado WarningOUNTillman17 min
Apr 29, 8:04 PM CDTSpecial Weather StatementOUNPayne41 min
Apr 29, 8:17 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman4 hr
Apr 29, 8:19 PM CDTTornado WarningOUNCotton26 min
Apr 29, 8:26 PM CDTRiver Flood WarningOUNAtoka4 days
Apr 29, 8:27 PM CDTTornado WarningOUNCotton33 min
Apr 29, 8:31 PM CDTSpecial Weather StatementOUNLogan29 min
Apr 29, 8:35 PM CDTTornado WarningOUNCotton, Jefferson, Stephens25 min
Apr 29, 8:39 PM CDTTornado WarningOUNJefferson36 min
Apr 29, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Jefferson, Stephens49 min
Apr 29, 8:57 PM CDTTornado WarningOUNComanche, Cotton, Stephens33 min
Apr 29, 9:14 PM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, Jefferson and 2 more3 hr
Apr 29, 9:19 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma3 hr
Apr 29, 9:27 PM CDTRiver Flood WarningOUNGarvin, Grady47 hr
Apr 29, 9:29 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Comanche, Garvin, Grady, Jefferson, Love and 3 more46 min
Apr 29, 9:40 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Apr 29, 9:55 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie2 hr
Apr 29, 10:11 PM CDTFlash Flood WarningOUNLincoln, Logan, Payne3 hr
Apr 29, 10:18 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 29, 10:23 PM CDTFlash Flood Warning Considerable damage threatOUNCleveland, Logan, Oklahoma3 hr
Apr 29, 10:25 PM CDTSpecial Weather StatementOUNLove35 min
Apr 29, 10:42 PM CDTSevere Thunderstorm WarningOUNCarter, Love48 min
Apr 29, 11:10 PM CDTFlash Flood WarningOUNCleveland, Garvin, Lincoln, McClain, Oklahoma, Pontotoc and 2 more3 hr
Apr 29, 11:13 PM CDTSpecial Weather StatementOUNHughes, Seminole32 min
Apr 29, 11:21 PM CDTSpecial Weather StatementOUNLove24 min
Apr 29, 11:55 PM CDTFlash Flood WarningOUNLove3 hr
Apr 30, 12:07 AM CDTSevere Thunderstorm WarningOUNLove38 min
Apr 30, 12:26 AM CDTSpecial Weather StatementOUNCotton34 min
Apr 30, 12:29 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman46 min
Apr 30, 12:45 AM CDTSevere Thunderstorm WarningOUNLove30 min
Apr 30, 1:19 AM CDTFlash Flood WarningOUNComanche, Cotton, Tillman5 hr
Apr 30, 1:36 AM CDTSpecial Weather StatementOUNTillman24 min
Apr 30, 1:38 AM CDTAreal Flood AdvisoryOUNCaddo3 hr
Apr 30, 2:14 AM CDTSpecial Weather StatementOUNCotton31 min
Apr 30, 2:26 AM CDTRiver Flood WarningOUNPayne54 hr
Apr 30, 2:26 AM CDTRiver Flood AdvisoryOUNLogan13 hr
Apr 30, 2:27 AM CDTFlash Flood WarningOUNComanche, Cotton, Jefferson, Stephens7 hr
Apr 30, 2:34 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens41 min
Apr 30, 3:05 AM CDTFlash Flood Warning Considerable damage threatOUNCotton6 hr
Apr 30, 3:25 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma3 hr
Apr 30, 3:32 AM CDTFlash Flood WarningOUNGarvin, Grady, Stephens3 hr
Apr 30, 3:34 AM CDTSpecial Weather StatementOUNStephens41 min
Apr 30, 3:40 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens50 min
Apr 30, 4:11 AM CDTFlash Flood Warning Considerable damage threatOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more6 hr
Apr 30, 4:27 AM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman5 hr
Apr 30, 4:29 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain24 min
Apr 30, 4:34 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie11 hr
Apr 30, 4:42 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman48 min
Apr 30, 5:11 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman49 min
Apr 30, 5:21 AM CDTFlash Flood WarningOUNCotton, Tillman3 hr
Apr 30, 5:24 AM CDTFlash Flood WarningOUNLincoln, Pontotoc, Pottawatomie, Seminole10 hr
Apr 30, 5:50 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens40 min
Apr 30, 5:55 AM CDTFlash Flood Warning Considerable damage threatOUNComanche, Cotton, Kiowa, Stephens, Tillman3 hr
Apr 30, 6:20 AM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Jefferson, Stephens40 min
Apr 30, 6:33 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman4 hr
Apr 30, 6:55 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens50 min
Apr 30, 7:02 AM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Stephens3 hr
Apr 30, 7:32 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray, Pontotoc43 min
Apr 30, 8:05 AM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie7 hr
Apr 30, 8:08 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc, Seminole67 min
Apr 30, 8:10 AM CDTRiver Flood AdvisoryOUNOklahoma6 hr
Apr 30, 8:10 AM CDTRiver Flood AdvisoryOUNCanadian, Oklahoma25 hr
Apr 30, 8:11 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie30 hr
Apr 30, 8:12 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady25 hr
Apr 30, 8:31 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Marshall59 min
Apr 30, 8:45 AM CDTRiver Flood WarningOUNGarvin, Murray18 hr
Apr 30, 8:59 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Grady, Jackson, Jefferson and 3 more34 hr
Apr 30, 9:07 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Logan, McClain, Oklahoma3 hr
Apr 30, 9:10 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole65 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.